Previous |  Up |  Next

Article

References:
[1] J. A. Clarkson: A property of derivatives. Bull. Amer. Math. Soc., 53 (1947), 124-125. DOI 10.1090/S0002-9904-1947-08757-7 | MR 0019712 | Zbl 0032.27102
[2] A. Denjoy: Sur une propriété des fonctions dérivées. Enseignement Math., 18 (1916), 320-328.
[3] A. Khintchine: Recherches sur la structure des fonctions mesurables. Fund. Math., 9 (1927), 212-279.
[4] N. K. Kundu: On some conditions of symmetric derivatives implying monotonicity of functions. Revue. Roum. Math. Pures Appliquées, 15 (1970), 561-568. MR 0274673 | Zbl 0201.06703
[5] N. K. Kundu: On some properties of symmetric derivatives. Annales Polonici Math., 30 (1974), 97-106. MR 0346102 | Zbl 0282.26005
[6] J. S. Lipiński: Sur la Classe ${\cal M}\sb{2}\sp{\prime}$. Časopis Pěst. Mat. 93 (1968), 222-226. MR 0233940
[7] N. С. Manna: On Dini derivatives and on a property of Denjoy. Monat. für Math., 74 (1970), 323-329. DOI 10.1007/BF01302699 | MR 0281852 | Zbl 0226.26007
[8] L. Mišík: Über die Klasse ${\cal M}\sb{2}$. Časopis Pěst. Mat. 91 (1966), 389-393. MR 0231950
[9] S. N. Mukhopadhyay: On Schwarz differentiability-IV. Acta. Math. Acad. Scie. Hung., 17(1966), 129-136. MR 0240252 | Zbl 0143.07402
[10] S. N. Mukhopadhyay: On a certain property of the derivative. Fund. Math., LXVII (1970), 279-284. MR 0259040 | Zbl 0193.35701
[11] S. N. Mukhopadhyay: On Dini derivatives and on certain classes of Zahorski. Colloquium Math., 25 (1972), 105-111. MR 0301149 | Zbl 0234.26003
[12] S. N. Mukhopadhyay: On Denjoy property and on approximate partial derivatives. Czechoslovak Math. J., 23 (98) 1973, 567-574. MR 0325883 | Zbl 0275.26017
[13] T. Šalát: Remarks on Denjoy property and ${\cal M}\sb{2}\sp{\prime}$ property of real functions. Časopis Pěst. Mat., 96 (1971), 391-397. MR 0302830
[14] Z. Zahorski: Sur la première dérivée. Transactions Amer. Math. Socie., 69 (1950), 1-54. MR 0037338 | Zbl 0038.20602
Partner of
EuDML logo